Alert archive / Oklahoma / River Flood Warnings in 2015
River Flood Warning 98, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Dec 12, 2015, 9:05 AM CST for LeFlore County, Oklahoma. It took effect at Dec 13, 2015, 3:47 PM CST. It was in force for 24 hr.
The area
The outline as issued.
The facts
- Issued
- Dec 12, 2015, 9:05 AM CST (15:05 UTC)
- In effect from
- Dec 13, 2015, 3:47 PM CST
- Expired
- Dec 14, 2015, 3:57 PM CST
- In force
- 24 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- Moderate
County LeFlore County, OK
The radar
The Western Arkansas radar (KSRX), 35 km from the middle of the area, began a volume at 15:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Poteau River near Poteau (PTAO2).
- Action stage
- 24 ft
- Minor stage
- 24 ft
- Moderate stage
- 26 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07249000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
270 WGUS44 KTSA 121505 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 905 AM CST SAT DEC 12 2015 ...The National Weather Service in Tulsa has issued a Flood Warning for the following rivers in Oklahoma... Poteau River near Poteau affecting Le Flore County. OKC079-122305- /O.NEW.KTSA.FL.W.0098.151213T2147Z-151214T2157Z/ /PTAO2.2.ER.151213T2147Z.151214T0600Z.151214T1557Z.NO/ 905 AM CST SAT DEC 12 2015 The National Weather Service in Tulsa has issued a * Flood Warning for The Poteau River near Poteau * from Sunday afternoon to Monday afternoon, or until the warning is cancelled. * At 8:45 AM Saturday, the stage was 15.80 feet. * Flood stage is 24.0 feet. * Moderate flooding is forecast. * Forecast...The Poteau River near Poteau is expected to rise above flood stage Sunday afternoon and continue to rise to near 27.8 feet by Monday before dawn . The river is expected to fall below flood stage late Monday morning. * Impact...At 28.0 feet, severe valley flooding affects croplands and county roads from southeast of Poteau to the mouth of Brazil Creek. Old Highway 112 may become impassable. && LAT...LON 3513 9468 3495 9471 3495 9461 3506 9454 3513 9456 $$
8 follow-up statements
523 WGUS84 KTSA 121934 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 134 PM CST SAT DEC 12 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Poteau River near Poteau affecting Le Flore County. OKC079-130334- /O.EXT.KTSA.FL.W.0098.151213T2137Z-151214T2200Z/ /PTAO2.2.ER.151213T2137Z.151214T0600Z.151214T1600Z.NO/ 134 PM CST SAT DEC 12 2015 ...Flood Warning extended until Monday afternoon... The Flood Warning continues for The Poteau River near Poteau. * from Sunday afternoon to Monday afternoon, or until the warning is cancelled. * At 12:45 PM Saturday, the stage was 15.23 feet. * Flood stage is 24.0 feet. * Moderate flooding is forecast. * Forecast...The Poteau River near Poteau is expected to rise above flood stage Sunday afternoon and continue to rise to near 27.8 feet by Monday before dawn . The river is expected to fall below flood stage late Monday morning. * Impact...At 28.0 feet, severe valley flooding affects croplands and county roads from southeast of Poteau to the mouth of Brazil Creek. Old Highway 112 may become impassable. && LAT...LON 3513 9468 3495 9471 3495 9461 3506 9454 3513 9456 $$
777 WGUS84 KTSA 130120 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 720 PM CST SAT DEC 12 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Poteau River near Poteau affecting Le Flore County. OKC079-130920- /O.EXT.KTSA.FL.W.0098.151213T2143Z-151215T0006Z/ /PTAO2.2.ER.151213T2143Z.151214T0600Z.151214T1806Z.NO/ 720 PM CST SAT DEC 12 2015 ...Flood Warning extended until Monday evening... The Flood Warning continues for The Poteau River near Poteau. * from Sunday afternoon to Monday evening, or until the warning is cancelled. * At 6:46 PM Saturday, the stage was 13.98 feet. * Flood stage is 24.0 feet. * Moderate flooding is forecast. * Forecast...The Poteau River near Poteau is expected to rise above flood stage Sunday afternoon and continue to rise to near 27.8 feet by Monday before dawn . The river is expected to fall below flood stage early Monday afternoon. * Impact...At 28.0 feet, severe valley flooding affects croplands and county roads from southeast of Poteau to the mouth of Brazil Creek. Old Highway 112 may become impassable. && LAT...LON 3513 9468 3495 9471 3495 9461 3506 9454 3513 9456 $$
626 WGUS84 KTSA 130732 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 132 AM CST SUN DEC 13 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Poteau River near Poteau affecting Le Flore County. Poteau River near Panama affecting Le Flore County. OKC079-131532- /O.EXT.KTSA.FL.W.0098.151213T1920Z-151215T0218Z/ /PTAO2.2.ER.151213T1920Z.151214T0600Z.151214T2018Z.NO/ 132 AM CST SUN DEC 13 2015 ...Flood Warning extended until Monday evening... The Flood Warning continues for The Poteau River near Poteau. * from this afternoon to Monday evening, or until the warning is cancelled. * At 12:45 AM Sunday, the stage was 11.79 feet. * Flood stage is 24.0 feet. * Moderate flooding is forecast. * Forecast...The Poteau River near Poteau is expected to rise above flood stage this afternoon and continue to rise to near 28.9 feet by Monday before dawn. The river is expected to fall below flood stage early Monday afternoon. * Impact...At 28.0 feet, severe valley flooding affects croplands and county roads from southeast of Poteau to the mouth of Brazil Creek. Old Highway 112 may become impassable. && LAT...LON 3513 9468 3495 9471 3495 9461 3506 9454 3513 9456 $$ OKC079-131532- /O.EXT.KTSA.FL.W.0099.151213T1232Z-151216T1206Z/ /PANO2.2.ER.151213T1232Z.151214T1200Z.151216T0606Z.NO/ 132 AM CST SUN DEC 13 2015 ...Flood Warning extended until Wednesday morning... The Flood Warning continues for The Poteau River near Panama. * from this morning to Wednesday morning, or until the warning is cancelled. * At 12:30 AM Sunday, the stage was 21.04 feet. * Flood stage is 29.0 feet. * Moderate flooding is forecast. * Forecast...The Poteau River near Panama is expected to rise above flood stage this morning and continue to rise to near 39.7 feet by Monday morning. The river is expected to fall below flood stage Wednesday before dawn . * Impact...At 39.0 feet, severe depths of flooding of crop and pasturelands occur from Shady Point to Arkoma. Several roads crossing the Poteau River are totally impassable. && LAT...LON 3521 9470 3504 9462 3523 9442 3540 9439 3540 9449 $$
987 WGUS84 KTSA 131405 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 805 AM CST SUN DEC 13 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Poteau River near Poteau affecting Le Flore County. OKC079-132205- /O.EXT.KTSA.FL.W.0098.151214T0008Z-151215T0101Z/ /PTAO2.2.ER.151214T0008Z.151214T0600Z.151214T1901Z.NO/ 805 AM CST SUN DEC 13 2015 The Flood Warning continues for The Poteau River near Poteau. * from this evening to Monday evening, or until the warning is cancelled. * At 7:45 AM Sunday, the stage was 16.14 feet. * Flood stage is 24.0 feet. * Moderate flooding is forecast. * Forecast...The Poteau River near Poteau is expected to rise above flood stage this evening and continue to rise to near 28.2 feet by Monday before dawn. The river is expected to fall below flood stage early Monday afternoon. * Impact...At 28.0 feet, severe valley flooding affects croplands and county roads from southeast of Poteau to the mouth of Brazil Creek. Old Highway 112 may become impassable. && LAT...LON 3513 9468 3495 9471 3495 9461 3506 9454 3513 9456 $$
333 WGUS84 KTSA 131951 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 151 PM CST SUN DEC 13 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Poteau River near Poteau affecting Le Flore County. Poteau River near Panama affecting Le Flore County. Kiamichi River near Antlers affecting Pushmataha County. OKC079-140351- /O.EXT.KTSA.FL.W.0098.151213T2245Z-151215T0403Z/ /PTAO2.2.ER.151213T2245Z.151214T0600Z.151214T2203Z.NO/ 151 PM CST SUN DEC 13 2015 ...Flood Warning extended until Monday evening... The Flood Warning continues for The Poteau River near Poteau. * until Monday evening, or until the warning is cancelled. * At 1:45 PM Sunday, the stage was 20.88 feet. * Flood stage is 24.0 feet. * Moderate flooding is forecast. * Forecast...The Poteau River near Poteau is expected to rise above flood stage late this afternoon and continue to rise to near 28.2 feet by Monday before dawn. The river is expected to fall below flood stage Monday afternoon. * Impact...At 28.0 feet, severe valley flooding affects croplands and county roads from southeast of Poteau to the mouth of Brazil Creek. Old Highway 112 may become impassable. && LAT...LON 3513 9468 3495 9471 3495 9461 3506 9454 3513 9456 $$ OKC079-140350- /O.EXT.KTSA.FL.W.0099.000000T0000Z-151216T1215Z/ /PANO2.2.ER.151213T1852Z.151214T1800Z.151216T0615Z.NO/ 151 PM CST SUN DEC 13 2015 ...Flood Warning extended until Wednesday morning... The Flood Warning continues for The Poteau River near Panama. * until Wednesday morning, or until the warning is cancelled. * At 1:30 PM Sunday, the stage was 29.32 feet. * Flood stage is 29.0 feet. * Minor flooding is occurring and Moderate flooding is forecast. * Forecast...The Poteau River near Panama will continue rising to near 37.7 feet early Monday afternoon. The river is expected to fall below flood stage Wednesday before dawn . * Impact...At 37.0 feet, extensive flooding of crop and pasturelands occur between Shady Point and Arkoma. Many roads in the floodplain become impassable. && LAT...LON 3521 9470 3504 9462 3523 9442 3540 9439 3540 9449 $$ OKC127-140350- /O.EXT.KTSA.FL.W.0097.151213T2317Z-151215T0400Z/ /ANTO2.1.ER.151213T2317Z.151214T0600Z.151214T2200Z.NO/ 151 PM CST SUN DEC 13 2015 The Flood Warning continues for The Kiamichi River near Antlers. * from this afternoon to Monday evening, or until the warning is cancelled. * At 1:30 PM Sunday, the stage was 21.24 feet. * Flood stage is 25.0 feet. * Minor flooding is forecast. * Forecast...The Kiamichi River near Antlers is expected to rise above flood stage late this afternoon and continue to rise to near 28.0 feet by Monday before dawn. The river is expected to fall below flood stage Monday afternoon. * Impact...At 29.0 feet, moderate flooding occurs along the west bank of the Kiamichi River near Moyers. Some permanent buildings on the campgrounds become isolated. && LAT...LON 3441 9569 3424 9569 3419 9558 3417 9543 3442 9550 $$
758 WGUS84 KTSA 140128 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 728 PM CST SUN DEC 13 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Poteau River near Poteau affecting Le Flore County. OKC079-140928- /O.EXT.KTSA.FL.W.0098.000000T0000Z-151215T0117Z/ /PTAO2.2.ER.151214T0028Z.151214T1200Z.151214T1917Z.NO/ 728 PM CST SUN DEC 13 2015 The Flood Warning continues for The Poteau River near Poteau. * until Monday evening, or until the warning is cancelled. * At 6:45 PM Sunday, the stage was 24.14 feet. * Flood stage is 24.0 feet. * Minor flooding is occurring and Moderate flooding is forecast. * Forecast...The Poteau River near Poteau will continue rising to near 27.5 feet Monday morning. The river is expected to fall below flood stage early Monday afternoon. * Impact...At 28.0 feet, severe valley flooding affects croplands and county roads from southeast of Poteau to the mouth of Brazil Creek. Old Highway 112 may become impassable. && LAT...LON 3513 9468 3495 9471 3495 9461 3506 9454 3513 9456 $$
646 WGUS84 KTSA 140827 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 227 AM CST MON DEC 14 2015 ...The Flood Warning continues for the following rivers in Arkansas...Oklahoma... Arkansas River at Van Buren affecting Crawford and Sebastian Counties. Lee Creek near Van Buren affecting Crawford and Sequoyah Counties. Poteau River near Poteau affecting Le Flore County. Poteau River near Panama affecting Le Flore County. ARC033-OKC135-141516- /O.EXT.KTSA.FL.W.0101.000000T0000Z-151214T1516Z/ /VBRA4.2.ER.151213T1757Z.151214T0300Z.151214T0916Z.UU/ 227 AM CST MON DEC 14 2015 The Flood Warning continues for The Lee Creek near Van Buren. * until this morning, or until the warning is cancelled. * At 9:00 PM Sunday, the stage was 404.7 feet. * Moderate flooding is occurring. * Flood stage is 401.0 feet. * Forecast...The river will continue falling to below flood stage by early this morning. * Impact...At 405.0 feet, Tailwater Park is inundated by high water. Permanent structures in the park are damaged. Flood waters begin to affect residences approximately two-thirds of a mile downstream from the dam. Flood waters reach a permanent residence at the campground near Rena Road and recreational vehicles in the campground may be flooded. Rena Road is inundated by high water. This is a dangerous situation. && LAT...LON 3554 9452 3542 9442 3542 9437 3554 9437 $$ OKC079-141626- /O.EXT.KTSA.FL.W.0098.000000T0000Z-151214T1930Z/ /PTAO2.1.ER.151214T0028Z.151214T0631Z.151214T1330Z.NO/ 227 AM CST MON DEC 14 2015 The Flood Warning continues for The Poteau River near Poteau. * until this afternoon, or until the warning is cancelled. * At 2:01 AM Monday, the stage was 25.22 feet. * Flood stage is 24.0 feet. * Minor flooding is occurring but the river is falling. * Forecast...The Poteau River near Poteau will continue falling to below flood stage by this morning. * Impact...At 26.0 feet, moderate valley flooding affects croplands and farm roads from southeast of Poteau to the mouth of Brazil Creek. && LAT...LON 3513 9468 3495 9471 3495 9461 3506 9454 3513 9456 $$ OKC079-141626- /O.EXT.KTSA.FL.W.0099.000000T0000Z-151216T0400Z/ /PANO2.2.ER.151213T1852Z.151214T1800Z.151215T2200Z.NO/ 227 AM CST MON DEC 14 2015 The Flood Warning continues for The Poteau River near Panama. * until Tuesday evening, or until the warning is cancelled. * At 1:30 AM Monday, the stage was 33.22 feet. * Flood stage is 29.0 feet. * Moderate flooding is occurring and Moderate flooding is forecast. * Forecast...The Poteau River near Panama will continue rising to near 36.3 feet this evening. The river is expected to fall below flood stage Tuesday afternoon. * Impact...At 37.0 feet, extensive flooding of crop and pasturelands occur between Shady Point and Arkoma. Many roads in the floodplain become impassable. && LAT...LON 3521 9470 3504 9462 3523 9442 3540 9439 3540 9449 $$ ARC033-131-141626- /O.EXT.KTSA.FL.W.0100.000000T0000Z-151215T0800Z/ /VBUA4.1.ER.151214T0000Z.151214T0800Z.151215T0200Z.NO/ 227 AM CST MON DEC 14 2015 ...Flood Warning extended until late tonight... The Flood Warning continues for The Arkansas River at Van Buren. * until late tonight, or until the warning is cancelled. * At 2:00 AM Monday, the stage was 23.95 feet. * Flood stage is 22.0 feet. * Minor flooding is occurring but the river is falling. * Forecast...The Arkansas River at Van Buren will continue falling to below flood stage by this evening. * Impact...At 24.0 feet, minor lowland flooding occurs along the shoreline from the I-540 bridge east towards Lavaca. Some rural roads near Lavaca may be impassable. Parts of Kelley Park northwest of downtown Fort Smith experience minor flooding. && LAT...LON 3540 9454 3531 9454 3531 9422 3539 9422 3549 9439 $$
189 WGUS84 KTSA 141551 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 951 AM CST MON DEC 14 2015 ...The Flood Warning is cancelled for the following rivers in Oklahoma... Poteau River near Poteau affecting Le Flore County. OKC079-141621- /O.CAN.KTSA.FL.W.0098.000000T0000Z-151214T1930Z/ /PTAO2.1.ER.151214T0028Z.151214T0631Z.151214T1320Z.NO/ 951 AM CST MON DEC 14 2015 The Flood Warning is cancelled for The Poteau River near Poteau. * At 9:45 AM Monday, the stage was 23.20 feet. * Flood stage is 24.0 feet. * The river fell below flood stage this morning. * Forecast...The Poteau River near Poteau will continue falling and remain below flood stage. * Impact...At 24.0 feet, minor valley flooding affects croplands and farm roads from southeast of Poteau to the mouth of Brazil Creek. && LAT...LON 3513 9468 3495 9471 3495 9461 3506 9454 3513 9456 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Dec 12, 5:43 AM CST, 3 hours 22 minutes earlier.
Area forecast discussion, Dec 12, 5:43 AM CST, 3 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE Tulsa OK 543 AM CST SAT DEC 12 2015 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. MVFR ceilings will prevail into this evening except possibly at KFSM, where ceilings may remain VFR. Widespread showers and thunderstorms will develop this evening and overnight, with MVFR or lower conditions prevailing for the rest of the forecast period. && .PREV DISCUSSION... /ISSUED 352 AM CST SAT DEC 12 2015/ DISCUSSION... Warm front was located across NW Osage Co early this morning with warm and moist airmass now covering majority of the forecast area. Brief period of dense fog remain possible near and north of the warm front as it slowly lifts north, otherwise eventually expect some light rain or drizzle to break out across mainly eastern OK as lift begins to increase. Chance of showers and thunderstorms then increases more substantially later this afternoon and evening with approaching upper low. Severe weather threat tonight remains questionable with better instability remaining focused to our west. Strong deep layer shear does support storm organization however, with line of storms possible ahead of approaching cold front late tonight. Main threat with this will be damaging winds, with low level shear supporting a non-zero threat of QLCS tornadoes. Heavy rainfall also becomes a concern during this time given the unseasonably high moisture content. The overall flash flooding threat appears to be small at this time, but many areas of far eastern Ok and western AR could see 2-4 inches of rain by Sunday. The system continues to lift northeast Sunday with any effects of wrap around moisture likely remaining to our north. Have kept the extended forecast dry as next upper low approaching Tuesday will have very little moisture to work with. A stronger cold front expected to push through behind this system will knock temperatures back closer to normal for the middle part of next week. && .TSA Watches/Warnings/Advisories... OK...NONE. AR...NONE. && AVIATION...05
Hazardous weather outlook, Dec 12, 5:19 AM CST, 3 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 519 AM CST SAT DEC 12 2015 ARZ001-002-010-011-019-020-029-OKZ049-053>076-131100- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 519 AM CST SAT DEC 12 2015 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...TONIGHT. FLASH FLOOD. RISK...ELEVATED. AREA...MAINLY FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...TONIGHT. HEAVY RAIN. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...TONIGHT. AREA AT GREATEST RISK...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. DISCUSSION... A STRONG STORM SYSTEM WILL MOVE EAST INTO THE SOUTHERN PLAINS TONIGHT. AHEAD OF THIS SYSTEM...SHOWERS AND A FEW THUNDERSTORMS WILL BEGIN TO DEVELOP ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS LATE THIS AFTERNOON AND WILL INCREASE IN COVERAGE AND INTENSITY THIS EVENING AND OVERNIGHT. INSTABILITY WILL BE LIMITED THIS EVENING AND OVERNIGHT BUT VERY STRONG WIND FIELDS ALOFT WILL BE PRESENT SO A FEW SEVERE THUNDERSTORMS WITH DAMAGING WIND GUSTS WILL BE POSSIBLE. AN ISOLATED BRIEF TORNADIC SPINUP CANNOT TOTALLY BE RULED OUT EITHER...ESPECIALLY IN SOUTHEAST OKLAHOMA. HEAVY RAINFALL AMOUNTS WILL BE LIKELY IN SOME PLACES...ESPECIALLY IN FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. THIS MAY RESULT IN SOME LOCALIZED AREAS OF FLASH FLOODING. MAINSTEM RIVER FLOODING MAY ALSO OCCUR IN A FEW SPOTS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SUNDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. MONDAY THROUGH FRIDAY...NO HAZARDS. EXTENDED DISCUSSION... THE THUNDERSTORM AND HEAVY RAIN POTENTIAL WILL LINGER INTO EARLY SUNDAY WITH CONDITIONS IMPROVING BY THE AFTERNOON HOURS. DRY WEATHER WILL THEN PREVAIL FOR MUCH OF THE NEXT WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 12, 7:11 AM CST | River Flood Warning | TSA | Ottawa | 4 days |
| Dec 12, 7:32 AM CST | River Flood Warning | TSA | Adair | 62 hr |
| Dec 12, 7:33 AM CST | River Flood Warning | TSA | Cherokee | 4 days |
| Dec 12, 8:41 AM CST | River Flood Warning | TSA | Pushmataha | 53 hr |
| Dec 12, 9:06 AM CST | River Flood Warning | TSA | LeFlore | 4 days |
| Dec 12, 10:26 AM CST | Flash Flood Watch | TSA | Adair, Cherokee, Choctaw, Craig, Delaware, Haskell and 8 more | 26 hr |
Nearby
River Flood Warnings in Oklahoma, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.